Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Why my palm colour is getting dark?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1506 Questions

Iam fair ... but my the color of my palm is changed to dark color .. its like dirty hands unwashed. please help me what to do ?
Posted Tue, 20 Nov 2012 in Skin Hair and Nails
Answered by Dr. Timothy Raichle 4 hours later
Are you having any other symptoms, even ones you would consider unrelated?
Is the pigmentation more prominent in the skin creases?
Can you send a picture of your hands?
Above answer was peer-reviewed by
Follow-up: Why my palm colour is getting dark? 8 hours later
i dont have any other symptoms.. its just on the palm of hands .. if any creams or tablets please tell me.
Answered by Dr. Timothy Raichle 32 hours later
Thank you for the picture. It is not easy to find information regarding this symptom alone. There are descriptions of conditions related to increased pigmentation of the hands and darkening of the skin involving the fingers and hands. Whether or not these apply to you is uncertain. Here is what I found:

1. Raynaud's phenomenon - this involves alteration of blood flow to the extremities and presents as darkening in the hands (usually starts in the fingers), and I imagine that it can involve the entire hand at times. It is associated with autoimmune diseases such as Lupus, but it can be an isolated finding as well of little significance

2. Addison's disease - this is a disease of the adrenal glands. One of the findings is increase in pigmentation of the palms, particularly in the creases of the palms.

So, instead of looking for creams or cures, I would suggest going to your doctor and have them look directly at the hands. You can ask about the two things that I mentioned and see if this is of concern to them.

Again, I am sorry about the delay. Thanks for using HealthCare Magic for your questions! We hope to see you back soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor